Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2023
Título: Semigroups of matrices closed under conjugation by normal linear groups
Autor: Silva, Fernando C.
Araújo, João
Palavras-chave: Semigroups
Data: 2004
Editora: Pushpa Publishing House
Citação: Silva, Fernando C.; Araújo, João - Semigroups of matrices closed under conjugation by normal linear groups. "JP Journal of Algebra, Number Theory and Applications" [Em linha]. ISSN 0972-5555. Vol. 5, nº 3 (2004), p. 535-545
Resumo: Let X be a finite set, T(X) be the monoid of all transformations on X and Sym(X) be the symmetric group on X. Recentely Levi, McAl- ister and McFadden proved that if |X| > 4, G is a normal subgroup of Sym(X) and a ∈ T(X) \ Sym(X), then ⟨g−1ag : g ∈ G⟩ = ⟨{a} ∪ G⟩ \ G. The aim of this paper is to prove a linear analogous of this result.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2023
ISSN: 0972-5555
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
15.pdf110,73 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.